# SDR ASAA9980044

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLIGHT 88, CREW REPORTED THE L1 DOOR IS DIFFICULT TO OPEN AFTER CABIN HAS BEEN PRESSURIZED, OPERATION NORMAL ON SUBSEQUENT OPENINGS. INSPECTED L1 DOOR AND ACCOMPLISHED GROUND PRESSURIZATION CHECK TO 6.0 PSID, NO DEFECT NOTED AND FOUND OPENING FORCE WITHIN DC9 MM LIMITS. ADJUSTED DOOR ROTATION ROD AS PRECAUTION AND OPERATED NORMALLY.  (M)
